Alert archive / California / Flash Flood Warnings in 2005

Flash Flood Warning 93, NWS San Diego, CA

August 6, 2005Riverside County, California

NWS San Diego, CA issued this flash flood warning at Aug 6, 2005, 12:51 PM PDT for Riverside County, California. It was in force for 5 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2005, 12:51 PM PDT (19:51 UTC)
Expired
Aug 6, 2005, 6:00 PM PDT
In force
5 hr
Issued by
NWS San Diego, CA
Area
Counties, with a storm outline in the text

County Riverside County, CA

The radar

The San Diego radar (KNKX), 89 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 2:25 PM PDTFLASH FLOODValle Vista, CAREPORT FROM MEDIA OF FLOODING IN THE CRANSTON AND VALLE VISTA AREA.
Aug 6, 2:36 PM PDTFLASH FLOODBanning, CAFLOODING REPORTED AT INTERSTATE 10 AND RAMSEY ST.
Aug 6, 2:55 PM PDTFLASH FLOODBanning, CAFAST FLOWING RUNOFF AND FLOODING REPORTED IN THE BANNING AREA.
Aug 6, 3:53 PM PDTFLASH FLOOD5 E Banning, CAMUD AND ROCKS ON SEMINOLE RD JUST EAST OF CASINO MORONGO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 94 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2005-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2005-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS56 KSGX 061953
FFWSGX
CAC065-070100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
1251 PM PDT SAT AUG 6 2005

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WESTERN RIVERSIDE COUNTY IN SOUTHEAST CALIFORNIA
  THIS INCLUDES THE CITIES OF...PALM SPRINGS...HEMET...CATHEDRAL
  CITY...BANNING

* UNTIL 6 PM PDT

* AT 1248 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM NEAR ANZA...OR ABOUT 24 MILES
  SOUTHEAST OF HEMET...MOVING WEST AT 5 MPH.

MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES 
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR 
PATH.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3344 11638 3402 11650 3398 11716 3344 11698

$$

PG
6 follow-up statements
000 
WGUS76 KSGX 062027
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
124 PM PDT SAT AUG 6 2005

CAC065-070100-
RIVERSIDE CA-
124 PM PDT SAT AUG 6 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...

AT 118 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE AN AREA OF THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE 
STORMS WERE LOCATED 7 MILES WEST OF ANZA...NEAR SANTA ROSA 
MOUNTAIN...AND ABOUT 5 MILES EAST OF SAN JACINTO PEAK. THE STORMS 
WERE ALMOST STATIONARY.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BANNING...VALLE VISTA...CHERRY VALLEY...EAST HEMET...SAGE...
BEAUMONT...SAN JACINTO AND CALIMESA.

MUD SLIDES AND ROCK SLIDES ARE EXPECTED WITH THIS STORM. MUD SLIDES
AND ROCK SLIDES CAN POTENTIALLY TRAP AND KILL PEOPLE CAUGHT IN THEIR
PATH.

RESIDENTS AND MOTORISTS IN AND BELOW RECENTLY BURNED AREAS SHOULD BE
ALERT TO HEAVY MUD AND DEBRIS FLOWS WHICH MAY BLOCK ROADS AND
CULVERTS. POTENTIALLY DANGEROUS FLOODING AND PROPERTY LOSS COULD
RESULT IN AREAS WHERE RUNOFF IS RESTRICTED OR BLOCKED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
      3400 11710 3344 11698

$$

PG
000 
WGUS76 KSGX 062121
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
220 PM PDT SAT AUG 6 2005

CAC065-070100-
RIVERSIDE CA-
220 PM PDT SAT AUG 6 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...

AT 215 PM PDT...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS 
RIVERSIDE COUNTY MOUNTAINS AND FOOTHILLS. THUNDERSTORMS WERE ALSO 
RAPIDLY SPREADING INTO THE ADJACENT INLAND EMPIRE NEAR HEMET...SAN 
JACINTO...PERRIS...AND THE BANNING PASS. SOME STORMS WERE PRODUCING 
VERY HEAVY DOWNPOURS AND FLOODING...WITH POSSIBLE HAIL...STRONG 
GUSTY WINDS AND DANGEROUS LIGHTNING.
 
THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND 
FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS AFTERNOON. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAGE...
EAST HEMET...SAN JACINTO...CHERRY VALLEY...BEAUMONT...HEMET...
CALIMESA...SUN CITY...PERRIS...MORENO VALLEY...MARCH AFB AND CANYON
LAKE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
      3402 11735 3371 11734 3343 11695

$$

LAVIS
000 
WGUS76 KSGX 062128 CCA
FFSSGX

FLASH FLOOD STATEMENT...CORRECTION
NATIONAL WEATHER SERVICE SAN DIEGO CA
225 PM PDT SAT AUG 6 2005

CAC065-070100-
RIVERSIDE CA-
220 PM PDT SAT AUG 6 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...

AT 215 PM PDT...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS 
RIVERSIDE COUNTY MOUNTAINS AND FOOTHILLS. THUNDERSTORMS WERE 
RAPIDLY SPREADING INTO THE ADJACENT INLAND EMPIRE NEAR HEMET...SAN 
JACINTO...PERRIS...AND THE BANNING PASS. ADDITIONAL THUNDERSTORMS 
WERE FORMING AROUND THE COACHELLA VALLEY NEAR PALM SPRINGS. SOME 
STORMS WERE PRODUCING VERY HEAVY DOWNPOURS AND FLOODING...WITH 
POSSIBLE HAIL...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING. 

THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND 
FLASH FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS 
AFTERNOON. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAGE...
EAST HEMET...SAN JACINTO...CHERRY VALLEY...BEAUMONT...HEMET...
CALIMESA...SUN CITY...PERRIS...MORENO VALLEY...MARCH AFB AND CANYON
LAKE.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 3343 11611 3403 11650 3403 11692 3400 11692
      3402 11735 3371 11734 3343 11695

$$

LAVIS
000 
WGUS76 KSGX 062222
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
320 PM PDT SAT AUG 6 2005

CAC065-070100-
RIVERSIDE CA-
320 PM PDT SAT AUG 6 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...

AT 320 PM...SCATTERED THUNDERSTORMS CONTINUED MOVING ACROSS WESTERN
RIVERSIDE COUNTY...FROM THE INLAND EMPIRE TO NEAR THE COACHELLA 
VALLEY. THE STORMS WITH THE HEAVIEST RAIN WERE ALONG HIGHWAY 74 
BETWEEN PERRIS AND LAKE ELSINORE...AND ALSO NEAR DESERT HOT SPRINGS. 
THESE STORMS WERE PRODUCING HEAVY DOWNPOURS AND FLOODING...WITH 
POSSIBLE HAIL...STRONG GUSTY WINDS AND DANGEROUS LIGHTNING. 

THUNDERSTORMS WILL CONTINUE TO BRING LOCALLY HEAVY DOWNPOURS AND 
FLASH FLOODING ACROSS PORTIONS OF WESTERN RIVERSIDE COUNTY THIS 
AFTERNOON. 

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
BEAUMONT...CALIMESA...SUN CITY...WOODCREST...WILDOMAR...PERRIS... 
MORENO VALLEY...MARCH AFB...LAKE ELSINORE AND CANYON LAKE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
      3400 11692 3400 11735 3372 11747 3342 11696

$$

LAVIS
000 
WGUS76 KSGX 062347
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 PM PDT SAT AUG 6 2005

CAC065-070100-
RIVERSIDE CA-
445 PM PDT SAT AUG 6 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 PM PDT FOR WESTERN
RIVERSIDE COUNTY...

AT 440 PM PDT...SHOWERS AND THUNDERSTORMS HAD DIMINISHED OVER 
RIVERSIDE COUNTY. HOWEVER...EXCESSIVE RUNOFF FROM THE RECENT LOCALLY 
HEAVY RAINS WILL CAUSE SIGNIFICANT FLOOD PROBLEMS TO LINGER FOR A 
FEW HOURS...ESPECIALLY IN LOW-LYING AREAS.  

SOME LOCATIONS WHERE FLOODING WAS REPORTED OR LIKELY OCCURRED 
INCLUDE: DESERT HOT SPRINGS JUST OUTSIDE OF PALM SPRINGS...THE SAN 
GORGONIO PASS AREA NEAR BANNING AND CABAZON...AND THE INLAND EMPIRE 
NEAR PERRIS AND HEMET. 

NEAR CABAZON...CALIFORNIA HIGHWAY PATROL REPORTED A MUD OR ROCK 
SLIDE AT SEMINOLE DRIVE JUST EAST OF CASINO MORONGO. 

FLOODING IS EXPECTED TO GRADUALLY SUBSIDE THROUGH EARLY THIS EVENING 
IN THE AFFECTED AREAS. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
      3400 11692 3400 11735 3372 11747 3342 11696

$$

LAVIS
000 
WGUS76 KSGX 070059
FFSSGX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
555 PM PDT SAT AUG 6 2005

CAC065-070110-
RIVERSIDE CA-
555 PM PDT SAT AUG 6 2005

...THE FLASH FLOOD WARNING FOR WESTERN RIVERSIDE COUNTY EXPIRES AT 
600 PM...

AT 550 PM PDT...SHOWERS AND THUNDERSTORMS WERE DIMINISHED OVER 
RIVERSIDE COUNTY. FLOODING WILL CONTINUE TO GRADUALLY SUBSIDE 
THROUGH EARLY THIS EVENING IN THE AFFECTED AREAS. MOTORISTS SHOULD
BE ALERT FOR PONDING OF WATER ESPECIALLY IN LOW-LYING AREAS WITH 
POOR DRAINAGE.  

SOME LOCATIONS WHERE FLOODING WAS REPORTED OR LIKELY OCCURRED THIS 
AFTERNOON INCLUDE: DESERT HOT SPRINGS JUST OUTSIDE OF PALM 
SPRINGS...THE SAN GORGONIO PASS AREA NEAR BANNING AND CABAZON...AND 
THE INLAND EMPIRE NEAR PERRIS AND HEMET. 

LAT...LON 3343 11611 3391 11622 3403 11650 3403 11692
      3400 11692 3400 11735 3372 11747 3342 11696

$$

LAVIS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 11:30 AM PDT, 1 hour 21 minutes earlier.

Area forecast discussion, Aug 6, 11:30 AM PDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1130 AM PDT SAT AUG 6 2005

.SYNOPSIS...MOISTURE IN EAST TO SOUTHEAST FLOW ALOFT WILL CONTINUE
THUNDERSTORMS IN THE MOUNTAINS AND DESERTS...MAINLY IN THE
AFTERNOONS AND EVENINGS. A FEW STORMS COULD DRIFT WEST OF THE
MOUNTAINS INTO THE VALLEYS THIS WEEKEND. A SHALLOW MARINE LAYER WILL
CAUSE AREAS OF LOW CLOUDS AND FOG NEAR THE COAST IN THE NIGHTS AND
MORNINGS...LINGERING NEAR SOME BEACHES INTO THE AFTERNOONS.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

UPDATED FORECAST TO MAKE A FEW SMALL CHANGES. THE REMAINS OF A LARGE
CONVECTIVE COMPLEX WERE MOVING W ACROSS NRN BAJA THIS MORNING. THERE
WERE LOW CLOUDS AND LOCAL FOG IN THE IMMEDIATE COASTAL AREAS AND
STRATUS WAS EXTENSIVE OFFSHORE. THE 12Z NKX SOUNDING WAS UNSTABLE
WITH MID LEVEL MOISTURE IN WEAK ELY FLOW AND HAD A PW OF 1.62
INCHES. THERE WAS A STRONG INVERSION BASED NEAR 1300 FT. ONSHORE
GRADIENTS WITH ABOUT ABOUT 4 MB SAN-IPL.

THE HI PW AND WEAK ELY FLOW WILL RESULT IN ACTIVE CONVECTION AGAIN
TODAY WITH A GOOD CHANCE OF LOCAL FLASH FLOODING IN THE MOUNTAINS
AND DESERTS. THE REMAINS OF THE MCS MOVING ACROSS NRN BAJA SHOULD
CAUSE EARLY THUNDERSTORM DEVELOPMENT OVER THE BAJA MOUNTAINS THAT
WILL SPREAD INTO THE SAN MOUNTAINS. THE UPPER HI CURRENTLY CENTERED
OVER NV WILL SLOWLY SHIFT TO NEAR THE 4 CORNERS AREA BY TUE. THE
FLOW ALOFT WILL MAINLY BE ELY THROUGH MON AND THEN TURN A LITTLE
MORE SELY TUE. SO EXPECT LITTLE CHANGE IN THE CURRENT PATTERN
THROUGH TUE WITH MAINLY AFTERNOON THUNDERSTORMS IN THE MOUNTAINS AND
DESERTS WITH A SMALL CHANCE THAT A FEW STORMS COULD DRIFT INTO THE
INLAND VALLEYS. THESE THUNDERSTORMS WILL PROBABLY CAUSE FLASH
FLOODING AND A FEW COULD BE SEVERE. THE MARINE LAYER WILL REMAIN
SHALLOW AND CONFINED TO NEAR THE COAST. RELATIVELY MINOR TEMP
CHANGES ARE EXPECTED.

LONGER RANGE PROGS INDICATE LITTLE CHANGE THROUGH MID WEEK. THE
UPPER SHOULD SHIFT E TOWARD THE END OF NEXT WEEK ALONG WITH WEAK
TROUGHING DEVELOPING NEAR THE W COAST. THIS SHOULD GRADUALLY REDUCE
THE THUNDERSTORM THREAT AND INCREASE THE MARINE LAYER.

&&

.AVIATION...MARINE LAYER REMAINS ABOUT 1500 FEET WITH BASES MOSTLY
BELOW 1000 FT MSL. STRATUS REMAINED ALONG THE IMMEDIATE COAST
OVERNIGHT AND HAS ALREADY BEGUN TO BURN OFF. EXPECT IT TO RETURN
LATE AGAIN TONIGHT AND REMAIN CLOSE TO THE IMMEDIATE COAST.

THUNDERSTORMS WILL DEVELOP OVER THE LOCAL MOUNTAINS AND DESERTS BY
LATE MORNING OR EARLY AFTERNOON AND CONTINUE INTO THE EVENING. MORE
OF AN EAST FLOW ALOFT AND A BETTER CHANCE FOR THUNDERSTORMS MOVING
INTO THE INLAND VALLEYS TODAY AND SUNDAY. MOISTURE WILL BE
INCREASING INTO THE AREA FROM THE EAST TODAY WITH POSSIBLY INCREASED
THUNDERSTORM ACTIVITY TODAY AND INTO TONIGHT.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH IN EFFECT FOR THE HIGHER MOUNTAINS AND FOR THE
DESERTS UNTIL 8 PM TONIGHT.

&&

PUBLIC...ATKIN
AVIATION...PG
Hazardous weather outlook, Aug 6, 4:00 AM PDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
400 AM PDT SAT AUG 6 2005

CAZ055-056-058-060-061-062-062300-
SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-
APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-
SAN DIEGO COUNTY DESERTS-
400 AM PDT SAT AUG 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR
MOUNTAIN AND DESERT AREAS
IN EXTREME SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY THROUGH TONIGHT.
FLASH FLOOD WATCH IN EFFECT THROUGH 800 PM TODAY.

HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY
RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING IS
SIGNIFICANT....

.DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY.
HIGH FLASH FLOOD POTENTIAL RATING. THUNDERSTORMS WITH AREAS OF HEAVY
RAIN ARE POSSIBLE...AND THE THREAT OF FLASH FLOODING IS
SIGNIFICANT....SUNDAY.

THUNDERSTORMS WITH DANGEROUS LIGHTNING...SMALL HAIL...
STRONG GUSTY WINDS...BRIEF HEAVY RAIN AND LOCAL FLASH FLOODING...
MONDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THIS AREA STARTING AT 11 AM.

NOTE...THE HAZARDOUS WEATHER OUTLOOK NOW INCORPORATES THE FLASH
FLOOD POTENTIAL INDEX THAT WAS ISSUED SEPARATELY IN PREVIOUS YEARS.
THE FLASH FLOOD POTENTIAL INDEX WILL BE INCLUDED IN THE HAZARDOUS
WEATHER OUTLOOK IF IT EXCEEDS THE LOW CATEGORY IN THE FIRST TWO
DAYS. THIS PRODUCT WILL BE UPDATED DAILY AT 4 AM AND 4 PM OR AS
NEEDED THROUGH SEPTEMBER 30.

MM

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 12:15 PM PDTFlash Flood WarningSGXSan Bernardino6 hr
Aug 6, 12:42 PM PDTSevere Thunderstorm WarningSGXSan Diego53 min
Aug 6, 12:45 PM PDTFlash Flood WarningSGXSan Diego5 hr
Aug 6, 2:15 PM PDTSevere Thunderstorm WarningSGXRiverside63 min

Nearby

Flash Flood Warnings in California, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.